TMZ is reporting Lil Wayne’s seizures might’ve been result of guzzling Lean hours before his episode.
Wayne was seen with five 16 oz bottles of Promethazine/Codeine syrup during his club appearance in Milwaukee over the weekend. An onlooker told TMZ Wayne consumed three bottles by himself.
Lil Wayne is now doing okay after he was transported to a local hospital in Omaha, Nebraska.
Young Money President Mack Maine took to Twitter to announce Tunechi was fine.
A rep for Wayne also told E! News Wayne was doing well.
“We can confirm that he did experience two minor seizures yesterday. Under the guidance of his own doctors, he is now in stable condition and good spirits,” his rep said. “He thanks his fans for their everlasting support, prayers and well wishes.”
Weezy was flying from Milwaukee to California when he had to make an emergency landing in Nebraska after suffering his first seizure. Wayne refused treatment when paramedics arrived on the scene. He then boarded his flight for a second time, but a second seizure prompted another emergency landing. Wayne was unconscious when paramedics treated him. He was then transported to a hospital by an ambulance.
Lil Wayne was rushed to the hospital in March 2013 after suffering multiple seizures. He suffered complications from long-term lean use of Lean.
Dr. George Fallieras, an emergency room physician and hospitalist at Good Samaritan Hospital, said codeine is an “opiate” and is in the “same family of drugs as heroin and morphine,” according to the Los Angeles Times.
Fallieras commented codeine addiction is the same as heroin addiction, only without the needles. This is due to the large amounts of codeine Lean drinkers induce.
He further said it is difficult to overcome Lean addiction and likened codeine withdrawal to the worst flu possible.
“One patient said to me, ‘Imagine the worst flu when you’re shivering, you’re vomiting, you can’t eat, you have diarrhea, every atom in your body hurts, you can’t sleep, you lie on the floor just shivering … and multiply that times a million,’” Fallieras told the Times. “And you know if you can just take the pill or inject yourself with heroin, that it just all goes away.”
Subscribe to KollegeKidd YouTube Channel by clicking here.
For Updates, Be sure to Follow kollegekidd.com on Twitter @KollegeKidd by clicking here.
You can also stay up-to-date by liking kollegekidd.com FaceBook Page by clicking here
Follow Kollege Kidd On IG.